Toggle Main Menu Toggle Search

Open Access padlockePrints

On Nica-Pimsner algebras of C*-dynamical systems over \mathbb{Z}_+^n

Lookup NU author(s): Dr Evgenios Kakariadis

Downloads


Licence

This work is licensed under a Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 International License (CC BY-NC-ND).


Publication metadata

Author(s): Kakariadis ETA

Publication type: Article

Publication status: Published

Journal: International Mathematics Research Notices

Year: 2017

Volume: 2017

Issue: 4

Pages: 1013-1065

Print publication date: 01/02/2017

Online publication date: 17/05/2016

Acceptance date: 08/03/2016

Date deposited: 11/03/2016

ISSN (print): 1073-7928

ISSN (electronic): 1687-0247

Publisher: Oxford University Press

URL: http://dx.doi.org/10.1093/imrn/rnw050

DOI: 10.1093/imrn/rnw050


Altmetrics

Altmetrics provided by Altmetric


Actions

Find at Newcastle University icon    Link to this publication


Share